Regularization of some perturbed integral operators
pdf (Русский)

Keywords

perturbed singular operators, noetherian conditions.

How to Cite

Vornicescu, G. (2021). Regularization of some perturbed integral operators. Acta Et Commentationes Exact and Natural Sciences, 10(2), 108-116. https://doi.org/10.36120/2587-3644.v10i2.108-116

Abstract

The paper presents some generalizations and specifications of the paper [1]. In particular, examples of integral operators with point-like singuarities  are constructed, which do not represent admissible disturbances for the characteristic singular integral operators. This means that the built operators can influence the noetherian conditions of the singular operators.

https://doi.org/10.36120/2587-3644.v10i2.108-116
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.